Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    jbs
    jbs is offline New Member
    Join Date
    Dec 2001
    Posts
    44

    need help w/ gyno

    2 weeks into this cycle,
    600 mg/w sus
    400 mg/w deca
    30 mg/d dbol
    10 iu slin 3 times a week,
    and nipples have started getting sensitive. Noticed the problem day 12, and it seemed to worsen on day 13, so 20mg of Nolvadex was taken. Plan on taking 20mg of Nolvadex every day from now on. Should I take 40mg/d? What else should be added to fight this problem if anything? Arimidex ? Proviron ?

    At what point should the cycle be scraped?
    Thxs,
    jbs

  2. #2
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    If the gyno is estrogen related, take 40mg ED till symptoms subside, then ride it out with 20mg ED. Arimidex would help at around .5mg ED for the remainder of you're cycle, then you wouldn't have to run nolva unless the arimidex won't do it alone. If the gyno is progesterone related, you might be in trouble, and because of it's half life, stopping the deca would do much good right away, although I would recommend it if this is the case. Try to get you're hands on some winny, although it's not proven if it will help, it may prevent you from sprouting a pair of tits...

    If you're only two weeks in, it's most likely form the dbol , so try scrapping that if you're worried...

  3. #3
    jbs
    jbs is offline New Member
    Join Date
    Dec 2001
    Posts
    44
    Originally posted by marx
    If the gyno is progesterone related, you might be in trouble, and because of it's half life, stopping the deca would do much good right away, although I would recommend it if this is the case...
    I'm not aware of any way to tell if it is progesterone related. Is there some way to tell? I would have thought that dbol or the test would be more likely to cause gyno. Interesting... Thanks for your advice.
    jbs

  4. #4
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    It's most likely from the dbol , 400mg wk of deca shouldn't cause you any problems, although nothing's written in stone. If you want to play it safe, drop the dbol and up the nolva till symptoms subside and if it's still not gone it's from the deca. Hope this helps...

  5. #5
    Cynical is offline Associate Member
    Join Date
    Sep 2001
    Location
    Fort Worth Tx
    Posts
    280
    gyno from decca occurs but is rare, and winny is one thing that is thought to prevent gyno from this, but you would have needed to take it from beginnin of cycle. you probably got it from dbol and test, so just get some armidex liquidex or nolva

  6. #6
    jbs
    jbs is offline New Member
    Join Date
    Dec 2001
    Posts
    44
    thx
    guys
    I am going to take my Nolvadex until I get the Arimidex , then stick with that.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •